Re: Effexor Withdrawal Effects


Monday, Mar 14, 2005

Re: Effexor Withdrawal Effects

Posted by George on 01/29/04 at 10:03 AM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]

I have recently managed to withdraw from Effexor use, and I would like to share my method just in case it can help someone. I was prescribed Effexor 150 XR to see me through a 6 week period of extreme situational stress. When the stress-causing elements disappeared, I began a gradual and very successful withdrawal. Having heard all the horror stories about withdrawal, I would remove a very small amount of the white pellets that are in the capsule. (The capsule comes apart easily). In order to make sure that I removed only a small number of pellets from the capsule each day, I would always prepare next day’s capsule before I took today’s. This way, I was able to hold both capsules against the light to make sure that tomorrow’s capsule contained just a bit fewer pellets than today’s capsule.(The capsules are not transparent, but they are translucent enough to detect the pellet level when held against the light). I did this gradual reduction over a 3 week period after the six weeks of taking 150 XR daily. Except for some very minor and easily tolerable occasional nausea, I was able to quit Effexor basically symptom-free. Good luck to all those now withdrawing, and hopefully this way of reduction will work for you as it did for me.


Replies
Posted By # Date & Time

Re: Re: Effexor Withdrawal Effects
Tom 0 10/28/04 12:59 PM

Re: Re: Effexor Withdrawal Effects
sharon 1 04/10/04 06:52 PM

Re: Re: Effexor Withdrawal Effects
mary ann 2 02/09/04 12:23 PM


Submit Your Reply
Your Name
Your Email
Topic
Message